Unpolarized Shafarevich conjectures for hyper-Kähler varieties
Alg. Geom.Algebraic Geometry 13 (2026), 598–638
Postdoctoral researcher in algebraic and arithmetic geometry, working on the arithmetic and moduli of hyper-Kähler varieties.
I am a postdoc in the SFB-TRR 358 Integral Structures in Geometry and Representation Theory (project C8). I did my PhD at SCMS, Fudan University with Zhiyuan Li.
The Mumford–Tate conjecture, semisimplicity and purity of ℓ-adic cohomology, monodromy, and compatible systems of Weil–Deligne representations.
p-adic and crystalline cohomology, monodromy over p-adic fields, and the reduction of hyper-Kähler varieties: supersingularity and Frobenius splitting.
Shafarevich-type finiteness for hyper-Kähler and primitive symplectic varieties, their families and singularities, and the minimal model program.
Draft ready · updated July 2026